Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Value functions on central simple algebras


Author: Patrick J. Morandi
Journal: Trans. Amer. Math. Soc. 315 (1989), 605-622
MSC: Primary 16A10; Secondary 11S45, 12J10
MathSciNet review: 986697
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study noncommutative valuation rings as defined by Dubrovin. While there is in general no valuation associated to a Dubrovin valuation ring, we show that there is a value function associated to any Dubrovin valuation ring integral over its center. By using value functions we obtain information on Dubrovin valuation rings in a tensor product, both generalizing and giving a much simpler proof of a result about valued division algebras. By being able to work directly with central simple algebras we gain new information about division algebras over Henselian fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A10, 11S45, 12J10

Retrieve articles in all journals with MSC: 16A10, 11S45, 12J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0986697-6
PII: S 0002-9947(1989)0986697-6
Article copyright: © Copyright 1989 American Mathematical Society